MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB

Medline Industries, LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB
Catalog Number MDR107003E
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "bed will not go up and down.".
 
Additional Manufacturer Narrative
The customer reported the bed was being used while "trying to make go up or down" and stated, "bed will not go up and down"; no injuries were reported on call.During the investigation, a sample and/or photo/video was not available, finished good/component trending was performed and no trends were identified, and quality control inspection records were reviewed with the serial number passed inspection.The investigation results were not confirmed.Based on the alleged product failure, it would require technical assistance from the product support team to better diagnose the issue; the customer advised that they could not troubleshoot, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, BASIC, FULL ELECTRIC, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50931832
Report Number1417592-2026-52963
Device Sequence Number9508977
Product Code LLI
UDI-Device Identifier40080196321002
UDI-Public40080196321002
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown